Volume 15, No 6, 2008

V. E. Alekseev, D. S. Malyshev
A criterion for a class of graphs to be a boundary class and applications
P. 3–10

E. Kh. Gimadi, A. V. Pyatkin, I. A. Rykov
On polynomial solvability of some vector subset problems in euclidean space with fixed dimension
P. 11–19

T. V. Gruzdeva
On solving the clique problem via the d.c. constraint problem
P. 20–33

M. S. Lobanov
Tight bounds between algebraic immunity and high-order nonlinearities
P. 34–47

S. S. Marchenkov, V. S. Fedorova
On solutions of systems of functional boolean equations
P. 48–57

V. I. Struchenkov
Dynamic programming on Pareto sets
P. 58–62

V. V. Chugunova
About realizations of boolean functions by asymptotically optimal reliable circuits
P. 63–89

 © Sobolev Institute of Mathematics, 2015